Generic Torelli theorem for one-parameter mirror families to weighted hypersurfaces. (English) Zbl 1185.14006

Summary: One-parameter mirror families to weighted hypersurfaces are already constructed and well studied. A generic Torelli theorem for quintic-mirror family is proved by S. Usui [Proc. Japan Acad., Ser. A 84, No. 8, 143–146 (2008; Zbl 1164.14003)]. In this article, we give the proof of a generic Torelli theorem for the other families after Usui’s proof for quintic-mirror family.


14C34 Torelli problem
14D07 Variation of Hodge structures (algebro-geometric aspects)
14J32 Calabi-Yau manifolds (algebro-geometric aspects)
32G20 Period matrices, variation of Hodge structure; degenerations


Zbl 1164.14003
Full Text: DOI


[1] A. Borel, Introduction aux groupes arithmétiques , Hermann, Paris, 1969. · Zbl 0186.33202
[2] P. Candelas et al., A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B 359 (1991), no. 1, 21-74. · Zbl 1098.32506 · doi:10.1016/0550-3213(91)90292-6
[3] A. Klemm and S. Theisen, Considerations of one-modulus Calabi-Yau compactifications: Picard-Fuchs equations, Kähler potentials and mirror maps, Nuclear Phys. B 389 (1993), no. 1, 153-180. · doi:10.1016/0550-3213(93)90289-2
[4] K. Kato and S. Usui, Classifying spaces of degenerating polarized Hodge structures , Ann. of Math. Stud., 169, Princeton Univ. Press, Princeton, NJ, 2009. · Zbl 1172.14002
[5] D. R. Morrison, Picard-Fuchs equations and mirror maps for hypersurfaces, in Essays on mirror manifolds , 241-264, Int. Press, Hong Kong, 1992. · Zbl 0841.32013
[6] D. R. Morrison, Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians, J. Amer. Math. Soc. 6 (1993), no. 1, 223-247. · Zbl 0843.14005 · doi:10.1090/S0894-0347-1993-1179538-2
[7] S. Usui, Images of extended period maps, J. Algebraic Geom. 15 (2006), no. 4, 603-621. · Zbl 1119.14009 · doi:10.1090/S1056-3911-06-00450-4
[8] S. Usui, Generic Torelli theorem for quintic-mirror family, Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 8, 143-146. · Zbl 1164.14003 · doi:10.3792/pjaa.84.143
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.